CSpace
弹性力学中单边接触问题的混合有限元法
华冬英1; 王烈衡2
2006
Source Publication中国科学a辑数学
ISSN1006-9232
Volume36Issue:5Pages:508
Abstract给出了弹性力学中单边接触问题模型产生的交分不等式的一种新的混合有限元逼近.用分片连续的P2-P1元来分别逼近位移场和接触域上的法应力,在合理的正则性假设下得到最优收敛阶.数值算例验证了该理论结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46863
Collection中国科学院数学与系统科学研究院
Affiliation1.北京信息科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
华冬英,王烈衡. 弹性力学中单边接触问题的混合有限元法[J]. 中国科学a辑数学,2006,36(5):508.
APA 华冬英,&王烈衡.(2006).弹性力学中单边接触问题的混合有限元法.中国科学a辑数学,36(5),508.
MLA 华冬英,et al."弹性力学中单边接触问题的混合有限元法".中国科学a辑数学 36.5(2006):508.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[华冬英]'s Articles
[王烈衡]'s Articles
Baidu academic
Similar articles in Baidu academic
[华冬英]'s Articles
[王烈衡]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[华冬英]'s Articles
[王烈衡]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.